# SDR HNAA2024091600819

- Difficulty date: September 15, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N660CL
- Make and model: Emb EMB-145LR
- Aircraft serial: 145764
- Aircraft time: 45,000 hours, 41,976 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Warning Message
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

784 - TEMP REPAIR IAW EO1-53-21-0254 & ETD2021-145-030320 PERFORMED AT TAT:47747 AND TAC 44977 REQUIRES REPLACE OF PART 145-21873-007 AT FRAME 73 SUPPORT BRACKETS AT STR 16R AT OR BEFORE 5000 FC.   REPLACED SUPPORT BRACKET IAW SRM 51-40-02.
